# SDR ABXA050011

- Difficulty date: January 4, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- Aircraft time: 71,214 hours, 66,774 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Fitting
- Part number: 39260461
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR STOP SUPPORT FITTING CRACKED AFT OF FORWARD HINGE INSIDE LIGHTING HOLE.  REMOVED AND REPLACED FITTING ON FORWARD LOWER CORNER DOOR AFT OF FORWARD HINGE IAW DC-9 SRM 51-30-5.
